# SDR DXTA2023110199470

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,529 hours, 12,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE EMER LIGHT SWITCH IN ARM AND THE BATT SWITCH ON AND THE PASS SAFETY SWITCH OFF, THE FORWARD EMERGENCY LIGHTS REMAIN ON (FORWARD EXIT SIGNS, FORWARD DROPPED AISLE LIGHTS, READING LIGHTS SEATS 3 AND 10) DURING THE OPS CHECK I NOTICE THE PASS SAFETY SWITCH WAS ON SHICH WAS CAUSING THE EMERG LIGHT TO STAY ON WHEN EMERG LIGHT SWITCH IS ON THE ARM POSITION WHEN POWER WAS APPLIED.  TURNED OFF PASS SWITCH AND PERFORM OPS CHECK OPS CHECK NORMAL IAW WITH AMM 33-50-00 (REV 47)
